Journal article icon

Journal article

Distribution of barriers in spin glasses

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.57.7666

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
PHYSICAL REVIEW B
Volume:
57
Issue:
13
Pages:
7666-7672
Publication date:
1998-04-01
DOI:
EISSN:
1095-3795
ISSN:
1098-0121
URN:
uuid:cbe6625e-0a10-4a88-b25f-2a908706388b
Source identifiers:
24927
Local pid:
pubs:24927

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP